MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SEGMENTAL PLATING SYSTEM (SPS); APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. SEGMENTAL PLATING SYSTEM (SPS); APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 338-1-23518
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent an anterior cervical discectomy and fusion at levels c4-c7.Approximately four and a half months postoperatively, radiographic imaging revealed a broken screw at the c5 level.The patient is symptomatic, reporting discomfort at the level above the broken screw.Revision surgery is planned.
 
Additional Manufacturer Narrative
The implant remains in situ.Revision surgery is planned.Radiographic images were provided which confirm the event of a screw fracture.The identifying lot number was not provided; therefore, a review of device history records could not be performed.Based on the information provided the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.

Brand Name
SEGMENTAL PLATING SYSTEM (SPS)
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22108014
Report Number2027467-2025-00104
Device Sequence Number7122326
Product Code KWQ
UDI-Device Identifier00190376536194
UDI-Public(01)00190376536194
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338-1-23518
Device Catalogue Number338-1-23518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown